EPrints@IIT Delhi >
Faculty Research Publicatons  >
Mathematics >

Please use this identifier to cite or link to this item: http://eprint.iitd.ac.in/handle/2074/815

Title: Technical note on symmetric duality in multiobjective programming: Some remarks on recent results
Authors: Chandra, Suresh
Keywords: Symmetric duality
Multiobjective programs
Pseudo-invex functions
Effcient solutions
Issue Date: 2000
Citation: European Journal of Operational Research, 124(3), 651-654
Abstract: Certain shortcomings are pointed out in some recent works of Das and Nanda [European Journal of Operational Research 97 (1997) 167-171] and Kim et al. [European Journal of Operational Research 107 (1998) 686-691] which show that these studies are highly restricted.
URI: http://eprint.iitd.ac.in/dspace/handle/2074/815
Appears in Collections:Mathematics

Files in This Item:

File Description SizeFormat
chandratec2000.pdf85.42 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback